# SDR ASAA0680806

- Difficulty date: July 25, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- Aircraft time: 50,409 hours, 27,215 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 59304963
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP INBOARD VANE IS GOUGED ON EXISTING REPAIR AT INBOARD LEADING EDGE. REMOVED EXISTING REPAIR DOUBLER.  INSTALLED SKIN FILLER AND EXTERNAL DOUBLER PER SRM 57 03.
